A problem in covering progressions

Joel Spencer, P Erdös

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-6
JournalStudia Scientiarum Mathematicarum Hungarica
Volume30
StatePublished - 1994

Cite this

A problem in covering progressions. / Spencer, Joel; Erdös, P.

In: Studia Scientiarum Mathematicarum Hungarica, Vol. 30, 1994, p. 1-6.

Research output: Contribution to journalArticle

@article{7b30b6f8a64f40fea2831f570fe4db55,
title = "A problem in covering progressions",
author = "Joel Spencer and P Erd{\"o}s",
year = "1994",
language = "English (US)",
volume = "30",
pages = "1--6",
journal = "Studia Scientiarum Mathematicarum Hungarica",

}

TY - JOUR

T1 - A problem in covering progressions

AU - Spencer, Joel

AU - Erdös, P

PY - 1994

Y1 - 1994

M3 - Article

VL - 30

SP - 1

EP - 6

JO - Studia Scientiarum Mathematicarum Hungarica

JF - Studia Scientiarum Mathematicarum Hungarica

ER -